# SDR IPXA2024101848858

- Difficulty date: October 16, 2024
- Submitted: October 25, 2024
- Operation: Air carrier
- Aircraft: N319UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27758
- Aircraft time: 67,092 hours, 22,860 cycles
- System (JASC): 5755 · Spoilers
- Part: Skin
- Condition: Debonded
- Location: 10
- Component: Spoiler, Boeing
- Component part number: 113T510210A
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND DISBOND AT NO.10 SPOILER UPPER SURFACE. (REPAIR).  I.A.W AMM 20-11-00-910-802 REV.143 INSTALLED THE #10 SPOILER INBOARD SEAL.
